# SDR 2008UALA04332

- Difficulty date: August 17, 2008
- Submitted: August 28, 2008
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 33,483 hours, 9,232 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Seat 31b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP ON RIGHT SIDE SEAT 31B MISSING.  *S/D*  REPLACED EEL LIGHT.  OPS CHECK GOOD.
